Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Helicity and the Mañé critical value

Gabriel P Paternain

Algebraic & Geometric Topology 9 (2009) 1413–1422
Bibliography
1 V I Arnold, On some problems in symplectic topology, from: "Topology and geometry—Rohlin Seminar" (editor O Y Viro), Lecture Notes in Math. 1346, Springer (1988) 1 MR970068
2 V I Arnold, B A Khesin, Topological methods in hydrodynamics, Applied Math. Sciences 125, Springer (1998) MR1612569
3 K Burns, G P Paternain, Anosov magnetic flows, critical values and topological entropy, Nonlinearity 15 (2002) 281 MR1888853
4 I Chavel, Eigenvalues in Riemannian geometry, Pure and Applied Math. 115, Academic Press (1984) MR768584
5 K Cieliebak, U Frauenfelder, G P Paternain, Symplectic topology of Mañé's critical values arXiv:0903.0700
6 G Contreras, L Macarini, G P Paternain, Periodic orbits for exact magnetic flows on surfaces, Int. Math. Res. Not. (2004) 361 MR2036336
7 H Furstenberg, The unique ergodicity of the horocycle flow, from: "Recent advances in topological dynamics (Proc. Conf., Yale Univ., New Haven, Conn., 1972; in honor of Gustav Arnold Hedlund)" (editor A Beck), Lecture Notes in Math. 318, Springer (1973) 95 MR0393339
8 V L Ginzburg, On closed trajectories of a charge in a magnetic field. An application of symplectic geometry, from: "Contact and symplectic geometry (Cambridge, 1994)" (editor C B Thomas), Publ. Newton Inst. 8, Cambridge Univ. Press (1996) 131 MR1432462
9 V L Ginzburg, Comments to some of Arnold's problems (1981-9 and related problems and 1994-13), from: "Arnold's problems", Springer-Verlag (2004) 395, 557 MR2078115
10 A Katok, Four applications of conformal equivalence to geometry and dynamics, Ergodic Theory Dynam. Systems 8* (1988) 139 MR967635
11 R Mañé, Lagrangian flows: the dynamics of globally minimizing orbits, Bol. Soc. Brasil. Mat. $($N.S.$)$ 28 (1997) 141 MR1479499
12 H K Moffatt, The degree of knottedness of tangled vortex lines, J. Fluid Mech. 106 (1969) 117
13 S P Novikov, The Hamiltonian formalism and a multivalued analogue of Morse theory, Uspekhi Mat. Nauk 37 (1982) 3, 248 MR676612
14 G P Paternain, Magnetic rigidity of horocycle flows, Pacific J. Math. 225 (2006) 301 MR2233738
15 A Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series, J. Indian Math. Soc. $($N.S.$)$ 20 (1956) 47 MR0088511
16 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture, Geom. Topol. 11 (2007) 2117 MR2350473
17 A Verjovsky, R F Vila Freyer, The Jones–Witten invariant for flows on a $3$–dimensional manifold, Comm. Math. Phys. 163 (1994) 73 MR1277934